# SDR DALA2017013000778

- Difficulty date: January 29, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT HAD A CRACKED FRAME ANGLE BS 1380 BETWEEN LONGERONS 13 & 18R.  THE FRAME ANGLE WAS FABRICATED AND REPLACED IAW SRM 53-14-4,51-30-2, AND 51-30-5.
